# SDR ASAA2015013010484

- Difficulty date: January 30, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 1,691 hours, 549 cycles
- System (JASC): 2210 · Autopilot System
- Part: Circuit Breaker
- Condition: Tripped
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O'S COURSE WINDOW IS BLANK.  ACFT GROUNDED. FOUND MCP 1 CIRCUIT BREAKER OUT ON P18-1 AND YAW DAMP 1 DC CIRCUIT BREAKER OUT.  ACCOMPLISHED CIRCUIT BREAKER RESET PROCEDURE REF 20-61-00.  NO DEFECTS NOTED. MCP TEST NORMAL REF. 22-11-34.  ACFT REMAINS CAT IIIA AUTOLAND & HGS.  VERIFIED STATUS PLACARD.
